# SDR TRAX200800535

- Difficulty date: April 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 14,752 hours, 12,207 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: J, A

## Discrepancy

REC CARGO SMOKE MSG IN FLT BLEW BOTH CARGO BOTTLES, DECLARED AN EMERGENCY LANDING INTO MEI.  FLT 9971 DEL 92 MINS.  EN ROUTE TO ATL AIRCRAFT DIVERTED TO MEI DUE TO MTC.
